Vector additive schemes of domain decomposition for parabolic problems
Differencialʹnye uravneniâ, Tome 31 (1995) no. 9, pp. 1563-1569
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_9_a18,
author = {A. A. Samarskii and P. N. Vabishchevich},
title = {Vector additive schemes of domain decomposition for parabolic problems},
journal = {Differencialʹnye uravneni\^a},
pages = {1563--1569},
year = {1995},
volume = {31},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_9_a18/}
}
A. A. Samarskii; P. N. Vabishchevich. Vector additive schemes of domain decomposition for parabolic problems. Differencialʹnye uravneniâ, Tome 31 (1995) no. 9, pp. 1563-1569. http://geodesic.mathdoc.fr/item/DE_1995_31_9_a18/